A concatenated construction of linear complementary pair of codes


GÜNERİ C., ÖZBUDAK F. , Sacikara E.

CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES, vol.11, no.5, pp.1103-1114, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1007/s12095-019-0354-5
  • Title of Journal : CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES
  • Page Numbers: pp.1103-1114

Abstract

A concatenated construction for linear complementary dual codes was given by Carlet et al. using the so-called isometry inner codes. Here, we obtain a concatenated construction to the more general family, linear complementary pair of codes. Moreover, we extend the dual code description of Chen et al. for concatenated codes to duals of generalized concatenated codes. This allows us to use generalized concatenated codes for the construction of linear complementary pair of codes.